The problem of finding the best-possible lower bound on the distribution of a non-decreasing function of n dependent risks is solved when n=2 and a lower bound on the copula of the portfolio is provided. The problem gets much more complicated in arbitrary dimensions. When no information on the structure of dependence of the random vector is available, we provide a bound on the distribution function of the sum of risks which we prove to be better than the one generally used in the literature.

Bounds for functions of dependent risks / P. Embrechts, G. Puccetti. - In: FINANCE AND STOCHASTICS. - ISSN 0949-2984. - 10:3(2006), pp. 341-352.

Bounds for functions of dependent risks

G. Puccetti
2006

Abstract

The problem of finding the best-possible lower bound on the distribution of a non-decreasing function of n dependent risks is solved when n=2 and a lower bound on the copula of the portfolio is provided. The problem gets much more complicated in arbitrary dimensions. When no information on the structure of dependence of the random vector is available, we provide a bound on the distribution function of the sum of risks which we prove to be better than the one generally used in the literature.
copulas; dependent risks; dependence bounds; Frechet bounds
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
Settore MAT/06 - Probabilita' e Statistica Matematica
2006
Article (author)
File in questo prodotto:
File Dimensione Formato  
F&S.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 206.35 kB
Formato Adobe PDF
206.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/422940
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 87
  • ???jsp.display-item.citation.isi??? 74
social impact